Borne sur la torsion dans les variétés abéliennes de type CM
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, p. 951-983
@article{ASENS_2007_4_40_6_951_0,
     author = {Ratazzi, Nicolas},
     title = {Borne sur la torsion dans les vari\'et\'es ab\'eliennes de type CM},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 40},
     number = {6},
     year = {2007},
     pages = {951-983},
     doi = {10.1016/j.ansens.2007.10.002},
     zbl = {1140.14041},
     mrnumber = {2419854},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2007_4_40_6_951_0}
}
Ratazzi, Nicolas. Borne sur la torsion dans les variétés abéliennes de type CM. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, pp. 951-983. doi : 10.1016/j.ansens.2007.10.002. http://www.numdam.org/item/ASENS_2007_4_40_6_951_0/

[1] Bombieri E., Masser D., Zannier U., Intersecting a curve with algebraic subgroups of multiplicative groups, Internat. Math. Res. Not. 20 (1999) 1119-1140. | MR 1728021 | Zbl 0938.11031

[2] Bombieri E., Masser D., Zannier U., Intersecting curves and algebraic subgroups: conjectures and more results, Trans. Amer. Math. Soc. 358 (2006) 2247-2257. | MR 2197442 | Zbl pre05007315

[3] Borovoĭ M.V., The action of the Galois group on the rational cohomology classes of type (p,p) of abelian varieties, Mat. Sb. (N.S.) 94 (136) (1974) 649-652, 656. | MR 352101 | Zbl 0326.14013

[4] Dodson B., On the Mumford-Tate group of an abelian variety with complex multiplication, J. Algebra 111 (1) (1987) 49-73. | Zbl 0637.14022

[5] Deligne P., Milne J.S., Ogus A., Shih K.-Y., Hodge Cycles, Motives, and Shimura Varieties, Lecture Notes in Mathematics, vol. 900, Springer-Verlag, Berlin, 1982. | MR 654325 | Zbl 0465.00010

[6] Kubota T., On the field extension by complex multiplication, Trans. Amer. Math. Soc. 118 (1965) 113-122. | MR 190144 | Zbl 0146.27902

[7] Masser D., Lettre à Daniel Bertrand du 10 novembre 1986.

[8] Masser D., Small values of the quadratic part of the Néron-Tate height, in: Progr. Math., vol. 12, Birkhäuser, 1981, pp. 213-222. | Zbl 0455.14024

[9] Mazur B., Rational isogenies of prime degree (with an appendix by D. Goldfeld), Invent. Math. 44 (2) (1978) 129-162. | MR 482230 | Zbl 0386.14009

[10] Merel L., Bornes pour la torsion des courbes elliptiques sur les corps de nombres, Invent. Math. 124 (1-3) (1996) 437-449. | Zbl 0936.11037

[11] Milne J.S., Abelian varieties, in: Arithmetic Geometry, Storrs, Conn., 1984, Springer, New York, 1984, pp. 103-150. | MR 861974 | Zbl 0604.14028

[12] Moonen B., Zarhin Y., Hodges classes on abelian varieties of low dimension, Math. Ann. 315 (4) (1999) 711-733. | MR 1731466 | Zbl 0947.14005

[13] Mumford D., A note of Shimura's paper “Discontinuous groups and abelian varieties”, Math. Ann. 181 (1969) 345-351. | Zbl 0169.23301

[14] Murty V.K., Hodge and Weil classes on abelian varieties, in: The Arithmetic and Geometry of Algebraic Cycles, Banff, AB, 1998, NATO Sci. Ser. C Math. Phys. Sci., vol. 548, Kluwer Acad. Publ., Dordrecht, 1998, pp. 83-115. | MR 1744944 | Zbl 1028.14016

[15] Ono T., Arithmetic of algebraic tori, Ann. Math. 74 (1) (1961) 101-139. | MR 124326 | Zbl 0119.27801

[16] Parent P., Bornes effectives pour la torsion des courbes elliptiques sur les corps de nombres, J. reine angew. Math. 506 (1999) 85-116. | MR 1665681 | Zbl 0919.11040

[17] Pink R., -Adic algebraic monodromy groups cocharacters, and the Mumford-Tate conjecture, J. reine angew. Math. 495 (1998) 187-237. | Zbl 0920.14006

[18] Pink R., A common generalization of the conjectures of André-Oort, Manin-Mumford, and Mordell-Lang, Prépublication de 2005 disponible à l'adresse, http://www.math.ethz.ch/~pink/ftp/AOMMML.pdf.

[19] Pjateckiĭ-Šapiro I.I., Interrelations between the Tate and Hodge hypotheses for abelian varieties, Mat. Sb. (N.S.) 85 (127) (1971) 610-620. | MR 294352 | Zbl 0229.14014

[20] Pohlmann H., Algebraic cycles on abelian varieties of complex multiplication type, Ann. of Math. 88 (2) (1968) 161-180. | MR 228500 | Zbl 0201.23201

[21] Raynaud M., Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983) 207-233. | MR 688265 | Zbl 0564.14020

[22] Ratazzi N., Intersection de courbes et de sous-groupes, et problèmes de minoration de hauteur dans les variétés abéliennes C.M. À paraître aux Annales de l'Institut Fourier. | Zbl 1156.11025

[23] Rémond G., Intersection de sous-groupes et de sous-variétés I, Math. Ann. 333 (3) (2005) 525-548. | MR 2198798 | Zbl 1088.11047

[24] Rémond G., Viada E., Problème de Mordell-Lang modulo certaines sous-variétés abéliennes, Int. Math. Res. Not. 35 (2003) 1915-1931. | Zbl 1072.11038

[25] Ribet K.A., Division fields of abelian varieties with complex multiplication, Mém. Soc. Math. France 2 (1980) 75-94. | Numdam | MR 608640 | Zbl 0452.14009

[26] Ribet K.A., Hodge classes on certain types of abelian varieties, Amer. J. Math. 105 (1983) 523-538. | MR 701568 | Zbl 0586.14003

[27] Serre J.-P., Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972) 259-331. | MR 387283 | Zbl 0235.14012

[28] Serre J.-P., Représentations -adiques, in: Kyoto Int. Symposium on Algebraic Number Theory, Japan Soc. for the Promotion of Science, 1977, pp. 177-193. | MR 476753 | Zbl 0406.14015

[29] Serre J.-P., Lettre à Ken Ribet, Œuvres. Collected papers, vol. IV, Springer-Verlag, Berlin, 2000, 1985-1998. | Zbl 0933.01034

[30] Serre J.-P., Résumé des cours au Collège de France de 1984-1985, Œuvres. Collected papers, vol. IV, Springer-Verlag, Berlin, 2000, 1985-1998.

[31] Serre J.-P., Abelian -adic Representations and Elliptic Curves, Research Notes in Mathematics, vol. 7, revised reprint of the 1968 original, AK Peters Ltd., Wellesley, MA, 1998, With the collaboration of Willem Kuyk and John Labute. | MR 263823 | Zbl 0902.14016

[32] Serre J.-P., Tate J., Good reduction of abelian varieties, Ann. of Math. 88 (1968) 492-517. | MR 236190 | Zbl 0172.46101

[33] Théorie des topos et cohomologie étale des schémas. Tome 3, Springer-Verlag, Berlin, 1973. | MR 354654

[34] Shimura G., Taniyama Y., Complex Multiplication of Abelian Varieties and Its Applications to Number Theory, Publications of the Mathematical Society of Japan, vol. 6, Mathematical Society of Japan, Tokyo, 1961. | MR 125113 | Zbl 0112.03502

[35] Silverberg A., Torsion points on abelian varieties of CM-type, Compositio Math. 68 (3) (1988) 241-249. | Numdam | MR 971328 | Zbl 0683.14002

[36] Silverman, J.H., Advanced Topics in the Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, vol. 156, 1999. | Zbl 0911.14015

[37] Tenenbaum G., Introduction à la théorie analytique et probabiliste des nombres, Cours Spécialisés, vol. 1, seconde édition, Société Mathématique de France, Paris, 1995. | MR 1366197 | Zbl 0880.11001

[38] Viada E., The intersection of a curve with algebraic subgroups in a product of elliptic curves, Ann. Scuola Norm. Pisa Cl. Sci. Série (V) 2 (2003) 47-75. | Numdam | MR 1990974 | Zbl 1170.11314 | Zbl pre05019603

[39] Yanai H., On the rank of CM-type, Nagoya Math. J. 97 (1985) 169-172. | MR 781495 | Zbl 0557.14026

[40] Zilber B., Exponential sums equations and the Schanuel conjecture, J. London Math. Soc. (2) 65 (1) (2002) 27-44. | MR 1875133 | Zbl 1030.11073